# SDR 20000503SH018

- Difficulty date: May 3, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, UPPER SURFACE FROM FRONT SPAR TO REAR SPAR STA 143.6 TO TIP HAS AREAS OF CORROSION.  REPAIRED BY ECRA 479-55-133-2.  (X)
